# SDR USAA2014061200007

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 27,724 hours, 12,080 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STRONG CABIN ODOR WHILE ON TAXI-OUT & THROUGH CLOUDS ON CLIMB OUT. ODOR DISSIPATED AT CRUISE & RETURNED ON DESCENT, WORSE IN THE CLOUDS & CLEANED UP BEFORE LANDING.  R & R APU STARTER O RING IAW MM 49-42-51 & WASHED APU.  OPERATIONS GOOD NO LEAKS FOUND.  COMPLIED WITH JOB CARDS 26L00021001, 26L00021002 & 26L00021004, DECONTAMINATION OF ECS.  NO ODOR AT THIS TIME.  ACFT OK FOR RETURN TO SERVICE.
